Stationary Solutions of the Stochastic Differential Equation dVt =Vt -dUt +dLt with Levy Noise

Citation

Behme, A., Lindner, L., Maller, R 2011, 'Stationary solutions of the stochastic differential equation dVt =Vt -dUt +dLt with Levy noise', Stochastic Processes and their Applications, vol. 121, no. 1, pp. 91-108.

Year

2011

ANU Authors

Field of Research

  • Stochastic Analysis And Modelling

Updated:  16 October 2019 / Responsible Officer:  Director (Research Services Division) / Page Contact:  Researchers